# SDR VNAA202509030003

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N639NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15409
- Aircraft time: 13,501 hours, 14,252 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310 FRAME LOWER FLANGE IS CORRODED BETWEEN 26L AND 26R. CORRECTIVE ACTION: COMPLIED WITH CRJ 900 SRM 51-21-06-101-002-A04 AT FS 310 LOWER FLANGE BETWEEN STRINGERS 26L TO 26R. REPAIR ACTIONS DOCUMENTED ON MHIRJ BARCODE HN00217378
